You are not currently logged in.
Access JSTOR through your library or other institution:
Approximations and Bounds for Eigenvalues of Elliptic Operators
L. Fox, P. Henrici and C. Moler
SIAM Journal on Numerical Analysis
Vol. 4, No. 1 (Mar., 1967), pp. 89-102
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2949737
Page Count: 14
You can always find the topics here!Topics: Eigenvalues, Eigenfunctions, Symmetry, Approximation, Sine function, Interpolation, Mathematical functions, Coefficients, Mathematical problems, Textual collocation
Were these topics helpful?See somethings inaccurate? Let us know!